advertisement
Question
Posted by: newelly | 2009/02/18

please help

I am a woman 37 years old. i stoped using depo injection since 2007. then started mensturation last year dec 08. even this month i got the mens. the problem is that since then i become more and more sexual activity everytime i feel like i can do it I cant control my self even my hubby is getting tired of doing sexually intercouse italmost everyday. What can i use to control my feelings?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some people have greater libidos than others. Once a day is certainly normal. There isn't anything you can take for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement